# SDR AWXA960272

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mopsill
- Part number: 65C807351
- Condition: Corroded
- Location: Bs 947-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7829 - DURING ROUTINE SCHEDULED C-13 MAINTENANCE CHECK, FOUND CORROSION ON MOPSILL AT ASD STA 947 - STA 990, WL 208.  REMOVED AND REPLACED ASD MOPSILL IAW SRM'S 5120-01, 51-40-02, AND 51-40-08.  (X)
